How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

how do I reverse the side effects of prednisone that I had

Resolved Question:

how do I reverse the side effects of prednisone that I had to take . I only took two doses, but no more .my blood sugar spiked to 209, never been that high. I feel like Ive been on a cheap drunk. I don,t drink
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Basu replied 4 years ago.

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hello

Mysticdoc :

Thanks for your question.

Mysticdoc :

Prednisone side effects wil gradually subside over time.

Mysticdoc :

Since you stopped prednisone you blood sugar will return to normal within a week.

Mysticdoc :

Continue watching your diet.

Mysticdoc :

Follow a high fiber diet.

Mysticdoc :

You can increase the dose of metformin after discussing with your doctor if your blood sugar level remains high.

Dr Basu and 2 other Medical Specialists are ready to help you

Related Medical Questions